Severe nail peeling. Multiple layers at a time. On Infusion Remicade, Prednisone, Methotrexate and Hydroqulequin (sp?). You would think with all those drugs that I wouldn't have RA or anything else. But I do! Thanks
Lawrence 'rick' Phillips Moderator
October 4, 2019
Northlake: I do, but I cannot say it is because of RA. I had the issues before RA and unfortunately it has not gotten better.
rick - moderator
October 9, 2019
Thanks for your comment. I appreciate it.
November 3, 2019
Hi northlake, I am also on Remicade infusions and Methotrexate, and I also have worsening nail problems. Now I'm wondering if it's the drugs, RA, or just age! Sorry I cant be more help.
Kelly Dabel Admin
November 4, 2019
Hi northlake, Apologies for the delayed reply! Are you taking a folic acid supplement? Doctors often recommend that patients taking methotrexate also take folic acid supplements (on a different day) to reduce the medication’s side effects. Folic acid is important for nail growth and health. Always be sure to speak with your doctor about any new, changing or concerning symptoms. Here's an article that may be helpful to you: https://rheumatoidarthritis.net/treatment/methotrexate/. Best, Kelly, Rheumatoidarthritis.net Team Member